# SDR DALA2023030601639

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 106,791 hours, 15,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 RH OFF-WING SLIDE BOTTLE FAILED TO INFLATE. CORRECTIVE ACTION: ADJUSTED CABLE PER AMDS WORKCARD 2561-4723-RH. (2653981)
